show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Pain Relief Caplets Extra Strength
CVS Pain Relief Caplets Extra Strength

CVS Pain Relief Caplets Extra Strength

Price: $5.49
Sku: 289017
Size: 50 CP
Wt: 0.1 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order. Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps; reduces fever. Contains no aspirin.

tablet

Per Caplet: Acetaminophen 500 mg

tablet

Do not use more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 6 hours as needed. Do not take more than 6 caplets in 24 hours. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems.

tablet

Overdose warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: redness or swelling is present; new symptoms occur; fever gets worse or lasts for more than 3 days; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.

Advertisements